# SDR 9600066303

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE LEFT UPPER DECK DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REPLACED POWER SUPPLY BATTERY PACK AND OPERATIONAL CHECK OK.
